Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On convergence factors in multiple series


Author: Charles N. Moore
Journal: Trans. Amer. Math. Soc. 29 (1927), 227-238
MSC: Primary 40G05
DOI: https://doi.org/10.1090/S0002-9947-1927-1501386-7
MathSciNet review: 1501386
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40G05

Retrieve articles in all journals with MSC: 40G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501386-7
Article copyright: © Copyright 1927 American Mathematical Society